# SDR CALA2023073102371

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 66,026 hours, 29,163 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Cap
- Part number: 0727540
- Part serial: 7007
- Condition: Missing
- Location: Right Underwing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CAP MISSING UPON ARRIVAL AT DFW. PDA DOCUMENTED ON THIS LOGPAGE PER GMM 02-30-95. TOMC NOTIFIED. APPLIED CDL 28A FUEL CAP CAME IN MISSING NOT JUST COVER. PDA FILED AND ESFR ALSO FILED DISPATCH DESK: 11 NAME: E B DATE: 28-JUL-23- OK TO DEFER FUEL CAP PER CDL 28A. CAP, COUPLING R OFF 0000 ON 31-2825-9-0001 0640 FUEL CAP MISSING UPON ARRIVAL TO DEN. REPLACED MISSING FUEL CAP IN REFERENCE TO IPC 28-25-05-42B.
